MathSciNet Relay Station
MathSciNet bibliographic data
MR137005 (25 #465) 46.45 (57.55)
Guggenheimer, H. A simple proof of Frobenius's integration theorem. Proc. Amer. Math. Soc. 13 1962 24–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement